# SDR DALA2016120709669

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT STATION 727H AT STRINGER 24L FRAME IS DENTED. MAINTENANCE REPAIRED FRAME DENT ON STRINGER 24L STATION 727H IAW PRI 551673-14 REV 0 AND ERA 551673-14.
